# SDR 97ZZZX1206

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N134AP
- Make and model: Amd FALCON50MYST
- Aircraft serial: 048
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: F50B281043
- Condition: Missing
- Location: Door 170a
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING CLIMB, CREW NOTED A VIBRATION FOR APPROXIMATELY 5 SECONDS.  DURING PRE-FLIGHT THE NEXT DAY, DOOR 170A WAS DISCOVERED TO BE MISSING.  TEMPORARY REPAIRS WERE MADE AND THE A/C WAS FLOWN TO A REPAIR FACILITY FOR REPLACEMENT OF DOOR 170A.
